# SDR QXEA0300349

- Difficulty date: February 27, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 2,957 hours, 2,323 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RIGHT HAND WING CRACK FOUND ON STRUCTURE UNDER INBOARD FLIGHT SPOILER.  REPAIRED IAW RD 670-57-51-00-4 AND HORIZON AIR EA R-53-77.
